# SDR REXA201000004

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 17,742 hours, 14,868 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 897
- Condition: Failed
- Location: Zone 100
- Part time: 17,546 hours, 15,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT ZERO DURING CRUISE FLIGHT.  FLAPS 0-0 M.73 IAS 270 1 THS 424.FL310 SAT -49 DEGREES C.1825-30Z.  PERFORMED T/S PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) PER AMOC DATED MARCH 27,2009 AND PAAD27-052F.  FOUND CODES 1 5 1A,152A PROBABLE CAUSE (FECU/BPSU MISSING-EITHER BPSU A/C WIRING FOUND BOTH BPSU IN RIG, REMOVED AND REPLACED FECU PER AMM 27-50-00.  OPS CHECK GOOD.  OK FOR SERVICE.
